# SDR ASAA2018022423685

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,810 hours, 6,467 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE MAINTENANCE THRESHOLD OF 593 WITH A HIGH OF 608 DEGREES BEEN RECORD APU HAS PREVIOUS HISTORY OF HIGH CT5ATP.  GROUNDED - YES. ACCOMPLISHED APU BITE PROCEDURE PER B737-900 FIM 49-60 TASK 801. NO RECENT FAULTS FOUND. REMOVED AND REPLACED ALL 10 APU FUEL NOZZLES REF B737-900 AMM 49-31-14. REMOVED AND REPLACED BOTH APU EGT THERMOCOUPLES REF AMM 49-71-21/401. COMPLETED FUEL NOZZLE INSTALLATION TEST REF AMM 49-31-14 AND APU EGT THERMOCOUPLES INSTALLATION TEST REF AMM 49-71-21. ALL INDICATIONS NORMAL.
